# SDR SWIA2019123147525

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 RBL27 - RBL43 STRAP HAS CORROSION. (C-CHECK) RO 12/27/2019  REMOVED CORRODED STRAP AND INSTALLED NEW FS559.00 RBL27 - RBL43 STRAP (601R31025-29). REF CRJ200 SRM & BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
